Patterson measure and ubiquity
Annales Fennici Mathematici, Tome 20 (1995) no. 1, pp. 37-60
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
M.M. Dodson 1 ; M.V. Melián 2 ; D. Pestana 2 ; S.L. Velani 1
@article{AFM_1995_20_1_a2,
author = {M.M. Dodson and M.V. Meli\'an and D. Pestana and S.L. Velani},
title = {Patterson measure and ubiquity},
journal = {Annales Fennici Mathematici},
pages = {37--60},
year = {1995},
volume = {20},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_1995_20_1_a2/}
}
M.M. Dodson; M.V. Melián; D. Pestana; S.L. Velani. Patterson measure and ubiquity. Annales Fennici Mathematici, Tome 20 (1995) no. 1, pp. 37-60. http://geodesic.mathdoc.fr/item/AFM_1995_20_1_a2/